Alert archive / Illinois / Tornado Warnings in 2014
Tornado Warning 8, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Feb 20, 2014, 6:09 PM CST for Edwards County, Wabash County, Illinois; Gibson County, Indiana. It was in force for 36 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 20, 2014, 6:09 PM CST (00:09 UTC)
- Expired
- Feb 20, 2014, 6:45 PM CST
- In force
- 36 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Edwards County, IL, Wabash County, IL, Gibson County, IN
The radar
The Evansville,IN radar (KVWX), 21 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 20, 6:17 PM CST | FUNNEL CLOUD | Grayville, IL | FUNNEL CLOUD MOVING TOWARD BELMONT. |
| Feb 20, 6:25 PM CST | TSTM WND DMG | Grayville, IL | SEMI TRACTOR TRAILER OVERTURNED ALONG INTERSTATE 64. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 20, 2:23 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.2 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 861 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- -195 m²/s²
- 0-3 km storm-relative helicity
- -75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
210
WFUS53 KPAH 210009
TORPAH
ILC047-185-INC051-210045-
/O.NEW.KPAH.TO.W.0008.140221T0009Z-140221T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
609 PM CST THU FEB 20 2014
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN EDWARDS COUNTY IN SOUTHEAST ILLINOIS...
SOUTHERN WABASH COUNTY IN SOUTHEAST ILLINOIS...
NORTHERN GIBSON COUNTY IN SOUTHWEST INDIANA...
* UNTIL 645 PM CST
* AT 603 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR GRAYVILLE...AND MOVING NORTHEAST AT 70
MPH. CONFIRMED FUNNEL CLOUD WAS REPORTED BY TRAINED SPOTTER WITH
THIS STORM.
HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
MOUNT CARMEL...PRINCETON...PATOKA...BELLMONT...KEENSBURG...
FRANCISCO AND HAZLETON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
LAT...LON 3844 8745 3843 8741 3838 8741 3839 8734
3836 8731 3823 8790 3823 8798 3835 8811
3853 8765 3849 8766 3846 8775 3842 8771
3846 8765 3846 8760 3849 8760 3852 8754
3851 8750 3853 8747
TIME...MOT...LOC 0007Z 242DEG 59KT 3831 8794
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$3 follow-up statements
596
WWUS53 KPAH 210023
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
623 PM CST THU FEB 20 2014
ILC047-210031-
/O.CAN.KPAH.TO.W.0008.000000T0000Z-140221T0045Z/
EDWARDS IL-
623 PM CST THU FEB 20 2014
...THE TORNADO WARNING FOR SOUTHERN EDWARDS COUNTY IN SOUTHEAST
ILLINOIS IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3844 8745 3843 8741 3838 8741 3835 8784
3844 8787 3853 8765 3848 8769 3847 8775
3842 8771 3846 8765 3846 8760 3850 8759
3852 8754 3851 8750 3852 8747
TIME...MOT...LOC 0021Z 239DEG 58KT 3843 8773
$$
ILC185-INC051-210045-
/O.CON.KPAH.TO.W.0008.000000T0000Z-140221T0045Z/
WABASH IL-GIBSON IN-
623 PM CST THU FEB 20 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL WABASH COUNTY IN
SOUTHEAST ILLINOIS...AND NORTHERN GIBSON COUNTY IN SOUTHWEST INDIANA
UNTIL 645 PM CST...
AT 617 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR MOUNT CARMEL...AND MOVING NORTHEAST AT 65 MPH.
TRAINED WEATHER SPOTTERS REPORTED CONFIRMED FUNNEL CLOUD WITH THIS
STORM AS IT MOVED THROUGH WHITE COUNTY ILLINOIS.
HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...WEATHER SPOTTERS REPORTED FUNNEL CLOUD.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
PATOKA AND HAZLETON.
LAT...LON 3844 8745 3843 8741 3838 8741 3835 8784
3844 8787 3853 8765 3848 8769 3847 8775
3842 8771 3846 8765 3846 8760 3850 8759
3852 8754 3851 8750 3852 8747
TIME...MOT...LOC 0021Z 239DEG 58KT 3843 8773
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$512
WWUS53 KPAH 210034
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
634 PM CST THU FEB 20 2014
ILC185-210044-
/O.CAN.KPAH.TO.W.0008.000000T0000Z-140221T0045Z/
WABASH IL-
634 PM CST THU FEB 20 2014
...THE TORNADO WARNING FOR CENTRAL WABASH COUNTY IN SOUTHEAST
ILLINOIS IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3852 8747 3844 8745 3842 8761 3842 8769
3843 8769 3846 8765 3846 8760 3850 8759
3849 8756 3852 8754 3851 8750
TIME...MOT...LOC 0034Z 250DEG 41KT 3849 8756
$$
INC051-210045-
/O.CON.KPAH.TO.W.0008.000000T0000Z-140221T0045Z/
GIBSON IN-
634 PM CST THU FEB 20 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL GIBSON
COUNTY IN SOUTHWEST INDIANA UNTIL 645 PM CST...
AT 632 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 5 MILES NORTH OF PATOKA...AND MOVING EAST AT 45 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
HAZLETON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3852 8747 3844 8745 3842 8761 3842 8769
3843 8769 3846 8765 3846 8760 3850 8759
3849 8756 3852 8754 3851 8750
TIME...MOT...LOC 0034Z 250DEG 41KT 3849 8756
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$444
WWUS53 KPAH 210039
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
639 PM CST THU FEB 20 2014
INC051-210050-
/O.CAN.KPAH.TO.W.0008.000000T0000Z-140221T0045Z/
GIBSON IN-
639 PM CST THU FEB 20 2014
...THE TORNADO WARNING FOR NORTH CENTRAL GIBSON COUNTY IN SOUTHWEST
INDIANA IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3852 8747 3844 8745 3842 8761 3842 8769
3843 8769 3846 8765 3846 8760 3850 8759
3849 8756 3852 8754 3851 8750
TIME...MOT...LOC 0040Z 250DEG 41KT 3851 8748
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Feb 20, 2:33 PM CST, 3 hours 36 minutes earlier.
Area forecast discussion, Feb 20, 2:33 PM CST, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
233 PM CST Thu Feb 20 2014
.SHORT TERM...(Tonight through Saturday night)
ISSUED AT 230 PM CST THU FEB 20 2014
The big news in the short term continues to be approach and passage
of a strong cold front this afternoon and evening having the
potential to produce severe weather.
A low pressure system over northern Missouri will track northeast to
east central Wisconsin by midnight. In the process it will drag a
strong cold front across the region. The front is expected to enter
our far western counties around 3 PM and clear our far southeast
counties around 8 PM. Up to this point today, aside from a few
scattered showers, a capping inversion around 750 MB has held
convection at bay. Aside from the possibility of a few discreet
supercells, it appears that the most widespread thunderstorm
development will be linear (QLCS) along and just ahead of the front
as evidenced by ongoing convection over eastern Missouri. Although
severe thunderstorms are possible just about anywhere prior to
frontal passage, we expect the highest potential for widespread
severe weather to be mainly south and east of the Ohio river after 6
PM.
The main threat with any thunderstorms that become severe will be
damaging wind gusts, but with decent instability for this time of
year and very impressive wind shear, a few discreet tornadic
supercells and embedded tornadoes in the line are certainly not out
of the question.
The threat of showers and thunderstorms diminishes sharply from west
to east through the rest of the evening hours with the passage of
the front. Beyond that high pressure at the surface and near zonal
flow aloft should keep things dry and a little cooler through the
short term period.
.LONG TERM...(Sunday through Thursday)
ISSUED AT 230 PM CST THU FEB 20 2014
Medium confidence in the long term.
Surface high pressure will build into the region Sunday in the wake
of a reinforcing cold front. The extended init generated low pops
over the area Sunday. The GFS and NAM support this albeit a weak
signal. The ECMWF is much drier Sunday. The models have had a hard
time resolving this weekend weather. Also looking at the forecast
soundings from the aforementioned models they might support a few
flurries/sprinkles but not supportive of any real impact. For these
reasons opted to leave it dry until a little better continuity
exists among the models. Otherwise another low pressure system
passes just south of our area that could try to pump a little
moisture up our way. Will monitor this closely for possible intro of
precip Monday night into Tuesday but dry for now as this is a weak
signal as well. The models are hinting at an increase in moisture
toward the end of next week...this to will be monitored closely.
As for temps we will once again cool back down to below normal with
highs struggling to reach 40 next week.
&&
.AVIATION...
ISSUED AT 230 PM CST THU FEB 20 2014
A strong cold front will race across the TAF sites this evening.
Predominant VFR conditions expected with MVFR cigs/vsbys and TSRA
between 21-24Z at KCGI/KPAH and between 23-02Z at KEVV/KOWB, then
becoming SKC from west to east starting at KCGI around 06Z.
Southerly winds at 25-30 knots gusting to 35-40 knots will veer
around to the west starting at KCGI around 23Z, then progressing
eastward across the remaining TAF sites. Westerly winds will drop
off to 10-15 knots starting at KCGI around 06Z.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...WIND ADVISORY until Midnight CST tonight FOR ILZ075>078-081>083-
085>087-089>091-093-094.
WIND ADVISORY until 8 PM CST this evening FOR ILZ080-084-088-092.
MO...WIND ADVISORY until 8 PM CST this evening FOR MOZ076-086-087-100-
107>112-114.
IN...WIND ADVISORY until Midnight CST tonight FOR INZ081-082-085>088.
KY...WIND ADVISORY until Midnight CST tonight FOR KYZ001>022.
&&
SHORT TERM/AVIATION...JP
LONG TERM/FIRE WX...KHHazardous weather outlook, Feb 20, 3:03 PM CST, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 303 PM CST THU FEB 20 2014 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-212115- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 303 PM CST THU FEB 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT WITH THE PASSAGE OF A STRONG FRONTAL SYSTEM...SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THIS AFTERNOON AND INTO THE EARLY EVENING HOURS. ANY STORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO BECOME SEVERE...WITH THE SEVERE POTENTIAL MAXIMIZED FROM 3 PM TO 8 PM. A SOLID LINE OF STORMS IS EXPECTED TO DEVELOP ALONG THE FRONT...HOWEVER A FEW DISCREET SUPERCELLS OUT AHEAD OF THE LINE IS NOT OUT OF THE QUESTION. DAMAGING WINDS WILL BE THE MAIN THREAT...ESPECIALLY WITH THE LINE...BUT A FEW TORNADOES ARE POSSIBLE WITH THE SUPERCELLS AS WELL AS EMBEDDED IN THE LINE. IN ADDITION...LOCALLY HEAVY RAINFALL AND ALREADY SATURATED GROUND MAY LEAD TO A FEW FLOODING PROBLEMS...ESPECIALLY OVER WEST KENTUCKY. A WIND ADVISORY IS IN EFFECT FOR THE ENTIRE AREA TODAY AND THIS EVENING FOR VERY STRONG NON THUNDERSTORM WINDS. PLEASE CONSULT THE ADVISORY PRODUCT FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE AN ELEVATED FIRE RISK AREA WIDE ON FRIDAY... OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND EARLY EVENING. JP
In the hours before
Local storm report, Feb 20, 5:45 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
545 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM TSTM WND GST CARBONDALE 37.72N 89.22W
02/20/2014 M60 MPH JACKSON IL ASOS
&&
SMITTYLocal storm report, Feb 20, 5:54 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
554 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND DMG LEDBETTER 37.05N 88.50W
02/20/2014 LIVINGSTON KY AMATEUR RADIO
WIDESPREAD POWER OUTAGES REPORTED.
&&
SMITTYLocal storm report, Feb 20, 5:56 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
556 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM FUNNEL CLOUD SPRINGERTON 38.18N 88.35W
02/20/2014 WHITE IL TRAINED SPOTTER
CONFIRMED FUNNEL CLOUD HEADING TOWARD SPRINGERTON.
REPORTED THROUGH EM OFFICE.
&&
SMITTYLocal storm report, Feb 20, 5:58 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
558 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM TSTM WND GST MOUNT VERNON 38.32N 88.91W
02/20/2014 M48 MPH JEFFERSON IL AWOS
&&
SMITTYSpecial weather statement, Feb 20, 6:02 PM CST, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 602 PM CST THU FEB 20 2014 ILZ087-090-091-094-KYZ007-010-014-015-018-210115- GALLATIN-POPE-HARDIN-MASSAC-LIVINGSTON-CRITTENDEN-UNION KY- WEBSTER-HENDERSON- INCLUDING THE CITIES OF...SHAWNEETOWN...GOLCONDA... ELIZABETHTOWN...METROPOLIS...SMITHLAND...MARION...MORGANFIELD... DIXON...HENDERSON 602 PM CST THU FEB 20 2014 ...STRONG THUNDERSTORMS AFFECTING PARTS OF THE REGION... AT 6 PM AN AREA OF THUNDERSTORMS MOVING RAPIDLY NORTHEAST ACROSS PARTS OF SOUTHEAST ILLINOIS AND NORTHWEST KENTUCKY MAY PRODUCE WINDS OF 50 TO 55 MILES AN HOUR ALONG WITH LOCALLY HEAVY RAINFALL.
Local storm report, Feb 20, 6:04 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
604 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM TSTM WND DMG 1 N COLP 37.82N 89.08W
02/20/2014 WILLIAMSON IL EMERGENCY MNGR
POWER POLE SNAPPED NORTH OF COLP AND ALSO IN HERRIN
&&
RSTThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 6:03 PM CST | Areal Flood Advisory | PAH | Franklin, Gallatin, Hamilton, Jefferson, Saline, Wayne and 2 more | 66 days |
| Feb 20, 6:11 PM CST | Severe Thunderstorm Warning | PAH | Edwards, Gallatin, Hamilton, Saline, Wabash, Wayne and 1 more | 49 min |
| Feb 20, 6:18 PM CST | Areal Flood Advisory | PAH | Edwards, Gallatin, Hamilton, Saline, Wabash, Wayne and 1 more | 117 min |
| Feb 20, 6:55 PM CST | Severe Thunderstorm Warning | PAH | Gibson, Pike, Posey, Spencer, Vanderburgh, Warrick | 50 min |
| Feb 20, 7:18 PM CST | Severe Thunderstorm Warning | PAH | Spencer, Warrick | 42 min |
Nearby
Tornado Warnings in Illinois, 2014Tornado Warnings in Indiana, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.